Can a low white blood cell count (caused by immunosuppressant injection) cause daily nausea?

Nausea more likely . Is from side effect of your immunosuppressants & other meds and possibly stomach irritation and not from the low white count. Take care !

Related Questions

Recurring utis, lower left back pain under rib cage, high white blood cell count in urine, nausea, weakness. Causes?

Pyelonephritis. It sounds like you have pyelonephritis/ renal infection. You could have infected kidney stones or an obstructing ureteral stone. You could have vessico-ureteral reflux or a large post void bladder residual. I would recommend that you see a urologist and get a renal/bladder ultrasound and voiding cysto-urethrogram. Good luck. Read more...

Can hep c cause a low white blood cell count?

How low? In a round about way, yes. Hepatitis C is a common cause of cirrhosis. Scarring of the liver causes splenic enlargement, and an enlarged spleen, from any cause, can cause reduction in white blood cells. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. Read more...

Hi docs, would having a cyst on my ovary and one breast or having a cold cause me to have a low white blood cell count?

No. Usually not, as infections raise white blood count. Cysts on the ovary and breast do not cause a low white count nor a high one. Read more...
Low wbc. Some viral infections may suppress white cell counts, but benign tumor's such as you mention would not. Read more...

If blood is taken under anesthetic can this cause a low white blood cell count.

No. This should have no effect on white blood cell count. The white blood cell count could be temporarily lower due to dilution if the patient receives large amounts of intravenous fluids. Read more...

What causes a low white blood cell count?

Many. Primary or secondary blood disorder, infection, immunologic diseases, medication, and many other possibilities. Most causes would be treatable. If this has been confirmed then consultation with a hematologist would be appropriate. Read more...